Aa
A
A
A
Close
Men's Health Community
13.1k Members
Avatar universal

Reemerging symptoms after 10 days of doxy for chlamydia

I had unprotected sex October 26 and started having symptoms of chlamydia symptoms within three weeks. I was having burning while urinating, clear discharge, and lower abdominal discomfort that almost felt like imdigestion. I tested for multiple STDs on November 15 and received a positive finding for chlamydia. A doctor at a walk in clinic prescribed 500 mg Azithromycin (one round of two 250 mg pills). Symptoms resolved for 3 weeks, then had an allergic reaction on December 8. My lips got swollen and itchy, the indigestion-like lower abdominal pain returned, clear discharge returned, burning urination returned, but I was also experiencing slight conjunctivitis in both eyes and severe redness and itching around my rectum, groin, and penis. I received a steroid shot and prescription for prednisone. I was also retested for chlamydia and trich. I tested positive for Chlamydia. On December 12, I was prescribed Doxycycline for 10 days. After finishing the doxy, on December 22, I am having the the indigestion-like abdominal discomfort, itchy rectum, and my eyes are still red. It is now December 30, and I’m still having issues.

This is not pleasant and I’d very much like to get over this. Please advise. Thank you.
0 Responses
Top Men's Health Answerers
1622896 tn?1530732573
London, United Kingdom
139792 tn?1498589250
Indore, India
11369760 tn?1449507972
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get the facts about this disease that affects more than 240,000 men each year.
How to lower your heart attack risk.
Here are 12 simple – and fun! – ways to boost your brainpower.
Sean Cummings discusses which available erectile dysfunction treatments may have the best outcome for you
They got it all wrong: Why the PSA test is imperative for saving lives from prostate cancer
10 prostate cancer misconceptions debunked.